MathSciNet Relay Station
MathSciNet bibliographic data
MR935447 (89c:47028) 47B10 (46B25)
Tonge, Andrew The complex Grothendieck inequality for $2\times 2$ matrices. Bull. Soc. Math. Grèce (N.S.) 27 (1986), 133–136.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement